# SDR CA090928013

- Difficulty date: September 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: 52986
- Condition: Damaged
- Location: Temp Bulb
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) EXCESSIVE OIL TEMP ON LH ENGINE DUE TO BAD WIRING CONNECTION ON OIL TEMP BULB CONNECTION. THE BAD CONNECTION CAUSED RESISTANCE TO BE INTRODUCED INTO SYSTEM WHICH MADE THE INDICATION READ HIGH. CONNECTION WAS REPAIRED AND AIRAFT GROUND SERVICIBLE - AIRCRAFT RETURNED TO SERVICE (TC# 20090928013)
